# SDR C2XA09TY265

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 27,137 hours, 20,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 989803136291
- Condition: Discharged
- Location: Defibrillator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN FOR A SERVICE CHECK WHEN INSPECTION FOUND THE AED DEFIBRILLATOR BATTERY INOP.  MAINTENANCE REMOVED AND REPLACED THE AED DEFIBRILLATOR BATTERY IAW EC 2560-01065.  A/C RELEASED BACK TO SERVICE.
